Serotonin Syndrome ascribed to Combined Selegeline and Amitriptiline: A Case Report with an Indonesian Parkinson Patient

Karina, Lidya and Cahyadi, Hanny (2017) Serotonin Syndrome ascribed to Combined Selegeline and Amitriptiline: A Case Report with an Indonesian Parkinson Patient. In: Asian Conference on Clinical Pharmacy, July 28-30 2017, Yogyakarta.

[img]
Preview
PDF
ABS_329_FP_313_edit_TimesNewRoman.pdf

Download (162Kb) | Preview

Abstract

A-62-year-old man, diagnosed as Parkinson patient, reported to hospital B after having taking medication pre-scribed by two different doctors. Among his medication, it was found that he consumed both selegeline 5mg 1 tablet and amitriptyline 25mg 0,5 tab at 07.00 AM and 01.00 PM. After three weeks consuming these medica-tions, his movement stability at his left and right leg was deteriorated, felt confusion, tremor on his hand, restless leg and agitation. This case report aims to analyze the drug related problems. Medscape drug interaction checker and Naranjo scale was used to examine the drug related problems. Literature review from guideline and journal was performed to find out the reason of drug related problems. Significant interaction was found and known as the cause of increased brain serotonin level. Probable adverse drug reaction was demonstrated on Naranjo scale. In several cases reports, the condition was reported as serotonin syndrome.

Item Type: Conference or Workshop Item (Paper)
Uncontrolled Keywords: Serotonin Syndrome, Parkinson, Selegiline, Amitriptiline
Subjects: R Medicine > RM Therapeutics. Pharmacology
Divisions: Faculty of Pharmacy > Department of Pharmacy
Depositing User: LIDYA KARINA
Date Deposited: 21 Aug 2018 08:30
Last Modified: 21 Aug 2018 08:30
URI: http://repository.ubaya.ac.id/id/eprint/33099

Actions (login required)

View Item View Item